Publications

Found 2268 results
[ Author(Desc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, de Graff J.. On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. Novi Sad J. Math.. 1999;29:185-205.Edit
[2008-7] Yakubovich SB, Britvina LE. Convolution operators related to Fourier cosine and Kontorovich-Lebedev Transformations .Edit
Yakubovich SB. On the curious series related to the elliptic integrals. The Ramanujan Journal. 2018;45(3):797-815.
[2006-48] Yakubovich SB. Uncertainty principles for the Kontorovich-Lebedev transform .
Yakubovich SB. $L_2$-interpretation of the Kontorovich-Lebedev integrals. Int. J. Pure Appl. Math.. 2008;42:99-110.
Yakubovich SB, Saigo M. The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit
[2014-1] Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hartley transform .
[2011-34] Yakubovich SB. On some Rajchman measures and equivalent Salem’s problem .
Yakubovich SB. On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
[2005-36] Yakubovich SB. On the L2-boundedness of the Olevskii and the gamma-product transforms .
[2012-30] Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform .
Yakubovich SB, Britvina LE. Convolution operators related to the Fourier cosine and Kontorovich-Lebedev transformations. Results Math.. 2009;55:175-197.Edit
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
Yakubovich SB. New summation and transformation formulas of the Poisson, Müntz, Möbius and Voronoi type. Integral Transforms Spec. Functions. 2015;26(10):768-795.
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
Yakubovich SB, Moshinski\u\i A.. Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
Yakubovich SB. A new Kontorovich-Lebedev-like transformation. Commun. Math. Anal.. 2012;13:86-99.
Yakubovich SB. Integral convolutions of Laplace type for $G$-transforms. Vests\=ı Akad. Navuk BSSR Ser. F\=ız.-Mat. Navuk. 1991:11-16, 123.
[2006-43] Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform .Edit
[2010-9] Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform .
Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform. Commun. Pure Appl. Anal.. 2011;10:745-760.
Yakubovich SB. New index transforms of the Lebedev–Skalskaya type. Integral Transforms and Special Functions. 2016;27(2):137-152.
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
[2010-17] Yakubovich SB. Voronoi- Nasim summation formulas and index transforms .
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.